# SDR N6WA2012070503

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 18,697 hours, 12,878 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: PX46
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE,  INTERMITTENT PAX DOOR LATCH CAUTION MESSAGE WITH AN OCCASIONAL PROXIMITY SYS FAULT 2 STATUS MESSAGE.  ADJUSTED PASSENGER DOOR PROXIMITY SENSOR, PX46 IAW AMM 52-70-04.  PERFORMED OPS TEST OF DOOR IAW AMM 52-11-00.
